Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What medication should I take for my twisted knee which hurts a lot ?

hello, im 25 years old,5 4 in height my medical history before when i play basketball sometimes my knee have a problem it hurt much and i just rest for a while and play again, and this afternoon as i played basketball when im going to rebound the ball, my left knee got twist and i can feel that my joints inside were twisting and it hurt alot when i walk and i cannot strecth it and i put some some ice pack on it but still it hurts please give me an advice what will i do.thanks
Asked On : Sun, 17 Jul 2011
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You could have sustained a ligament of meniscal injury. I suggest you don;t walk on that leg. Take help of someone or use a crutch. You should be taken to the Orthopaedician and get examined and an X-ray/MRI. Take a pain killer for now. Apply a pain killing gel on the site gently. Drink plenty of water.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor